MathSciNet Relay Station
MathSciNet bibliographic data
MR1900868 (2003b:30068) 30H05 (30D50 30D55 46E15)
Duren, Peter; Schuster, Alexander P. Finite unions of interpolation sequences. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2609–2615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement